Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Morita equivalent semigroups of quotients

Author: John K. Luedeman
Journal: Proc. Amer. Math. Soc. 80 (1980), 219-222
MSC: Primary 20M20; Secondary 20M50
MathSciNet review: 577747
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let S be a monoid and $ _SM$ and $ _SN$ be retracts of each other. We show that $ {\text{End}_S}(M)$ and $ {\text{End}_S}(N)$ are Morita equivalent. Using this result, we show that if A and B are Morita equivalent monoids, then their semigroups of quotients are Morita equivalent.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20M20, 20M50

Retrieve articles in all journals with MSC: 20M20, 20M50

Additional Information

PII: S 0002-9939(1980)0577747-7
Keywords: Semigroup of quotients, Morita equivalence
Article copyright: © Copyright 1980 American Mathematical Society